# SDR DALA2025052203966

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0976801) CORROSION AFTER THICKNESS MEASUREMENT ON SEAT TRACK 24 LBL AT STA 520 ON LIP OF TOP SURFACE (CROWN) OF THE TRACK. SEAT TRACK 24 LBL AT STA 520 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
